MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET
Model Number 2C6218
Medical Device Problem Codes Backflow (1064); Fracture (1260)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date: the event occurred on an unspecified date in august 2024.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the stop cock joint of a three gang large bore stopcock manifold appeared cracked and subsequently the patient¿s blood pressure (bp) dropped.Thirty seconds after turning the patient, the nurses observed the patient¿s bp dropped (values not reported).The nurse immediately assessed all sites and noted a backflow of blood where the epinephrine was infusing.Upon following the line, the nurse saw the ¿medication bridge line was cracked in half (the 3-way bridge that is fused together not the 3 way stop cocks that are pieced together)¿.The nurse immediately relocated the infusion to another port.The emergency team was called to patient bedside and calcium chloride stick was administered.Patient blood pressure responded appropriately, and a ¿new bridge¿ was created for medication.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20832667
Report Number1416980-2024-06953
Device Sequence Number12921233
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863(10)DR24E15048
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6218
Device Catalogue Number2C6218
Device Lot NumberDR24E15048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EPINEPHRINE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown